RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Radjabov, Năusrat Radzhabovich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 17

Number of views:
This page:447
Abstract pages:1298
Full texts:745
Professor
Doctor of physico-mathematical sciences
Keywords: System of linear hyperbolic equations, integral representations, boundary value problems.

Biography

At a present: Academic-Secretary Department of the Physics, Mathematics, Chemical and Geology Academy of Science the Republic of Tajikistan, Head of the Chair of Mathematical Analysis and Function Theory, Doctor of Sciences (Mathematics), Professor, Associate member Tajik Academy of Sciences


http://www.mathnet.ru/eng/person26080
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1989
1. N. Radjabov, A. B. Rasulov, “Integral representations and boundary value problems for a class of systems of differential equations of elliptic type with singular manifolds”, Differ. Uravn., 25:7 (1989),  1279–1281  mathnet  mathscinet  zmath
1988
2. N. Radjabov, “Representation of a manifold of solutions, and boundary value problems for a class of second-order linear hyperbolic systems with an interior singular line”, Dokl. Akad. Nauk SSSR, 300:2 (1988),  291–296  mathnet  mathscinet  zmath; Dokl. Math., 37:3 (1988), 659–664
3. N. Radjabov, “A second-order equation of hyperbolic type with two singular lines”, Differ. Uravn., 24:12 (1988),  2129–2133  mathnet  mathscinet; Differ. Equ., 24:12 (1988), 1447–1451
1986
4. N. Radjabov, K. S. Boltaev, “Representation of the manifold of solutions and investigation of boundary value problems of Cauchy–Dirichlet type for a class of equations of mixed type with a singular line”, Differ. Uravn., 22:8 (1986),  1451–1452  mathnet  zmath
1985
5. N. Radjabov, A. Rasulov, “Integral representations and boundary value problems for a class of systems of higher-order differential equations”, Dokl. Akad. Nauk SSSR, 282:4 (1985),  795–799  mathnet  mathscinet  zmath
6. N. Radjabov, “Integral representations and boundary value problems for some hyperbolic equations with one and two singular lines”, Dokl. Akad. Nauk SSSR, 281:3 (1985),  534–539  mathnet  mathscinet  zmath
1982
7. N. Radjabov, “Integral representations and boundary value problems for the generalized Cauchy–Riemann system with a singular line”, Dokl. Akad. Nauk SSSR, 267:2 (1982),  300–305  mathnet  mathscinet  zmath
1981
8. N. R. Radžabov, “Limit equivalence of the large and small canonical Gibbs states for quantum lattice models (the small density case)”, Tr. Mosk. Mat. Obs., 42 (1981),  105–141  mathnet  mathscinet  zmath
1979
9. N. Radjabov, “Uniqueness theorems for solutions of a problem of Dirichlet or Neumann type for a general singular second order equation of elliptic type”, Dokl. Akad. Nauk SSSR, 246:1 (1979),  14–19  mathnet  mathscinet  zmath
1978
10. N. Radjabov, “Uniqueness theorems and analogues of Poisson's formula in the first octant for an equation of Helmholtz type with $n$ singular hyperplanes”, Dokl. Akad. Nauk SSSR, 238:4 (1978),  804–807  mathnet  mathscinet  zmath
11. N. Radjabov, “Elementary solutions and integral representations for a class of differential equations with $n$ singular hyperplanes”, Differ. Uravn., 14:10 (1978),  1832–1843  mathnet  mathscinet  zmath
1977
12. N. Radjabov, “Integral representations, in terms of the solution of equations with regular coefficients, for some classes of differential equations of elliptic type”, Dokl. Akad. Nauk SSSR, 233:5 (1977),  796–799  mathnet  mathscinet  zmath
13. N. Radjabov, “Potentials and analogs of Poisson's formula for a second order equation with $n$ singular hyperplanes”, Dokl. Akad. Nauk SSSR, 233:4 (1977),  555–558  mathnet  mathscinet  zmath
1976
14. N. Radjabov, “The construction of potentials and the study of interior and exterior boundary value problems of Dirichlet and Neumann type for some singular equations of elliptic type in the multidimensional case”, Dokl. Akad. Nauk SSSR, 228:4 (1976),  801–804  mathnet  mathscinet  zmath
15. N. Radjabov, “Integral representations and boundary value problems for certain elliptic type equations with a singular hyperplane”, Differ. Uravn., 12:12 (1976),  2251–2264  mathnet  mathscinet  zmath
1972
16. N. R. Radjabov, “Solution of problems of Riemann–Hilbert type and the oblique derivative problem for certain equations of elliptic type with a singular line”, Sibirsk. Mat. Zh., 13:4 (1972),  955  mathnet; Siberian Math. J., 13:4 (1972), 666
1969
17. N. Radzhabov, “Solution of Riemann and Hilbert type problems for a generalized Cauchy-Riemann system with singular curves”, Dokl. Akad. Nauk SSSR, 185:4 (1969),  764–767  mathnet  mathscinet  zmath

2010
18. A. A. Andreev, M. T. Dzhenaliev, A. N. Zarubin, A. I. Kozhanov, E. I. Moiseev, A. M. Nakhushev, V. A. Nakhusheva, E. N. Ogorodnikov, A. V. Pskhu, L. S. Pulkina, N. R. Radjabov, V. P. Radchenko, E. V. Radkevich, O. A. Repin, K. B. Sabitov, A. P. Soldatov, “In Memory of Anatoliy A. Kilbas”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 5(21) (2010),  6–9  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020